On the Plasma-Charge problem
Séminaire Équations aux dérivées partielles (Polytechnique) (2009-2010), Talk no. 14, 9 p.

This short report is a review on recent results of S. Caprino, C. Marchioro, E. Miot and the author on the initial value problem associated to the evolution of a continuous distribution of charges (plasma) in presence of a finite number of point charges.

@article{SEDP_2009-2010____A14_0,
     author = {Pulvirenti, Mario},
     title = {On the Plasma-Charge problem},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2009-2010},
     note = {talk:14},
     mrnumber = {3098625},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_2009-2010____A14_0}
}
Pulvirenti, Mario. On the Plasma-Charge problem. Séminaire Équations aux dérivées partielles (Polytechnique) (2009-2010), Talk no. 14, 9 p. http://www.numdam.org/item/SEDP_2009-2010____A14_0/

[1] S. Caprino and C. Marchioro, On the plasma-charge model, Kinetic and Related Models 3 (2010), no. 2, 241-254 (2010). | MR 2646058 | Zbl pre05773606

[2] S. Caprino and C. Marchioro, , E. Miot and M. Pulvirenti, In preparation

[3] T. Glassey, The Cauchy problem in kinetic theory, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, 1996. | MR 1379589 | Zbl 0858.76001

[4] E. Horst, On the asymptotic growth of the solutions of the Vlasov-Poisson system, Math. Methods Appl. Sci. 16 (1993), no. 2, 75-86. | MR 1200156 | Zbl 0782.35079

[5] P.-L. Lions and B. Perthame, Propagation of moments and regularity for the 3-dimensional Vlasov-Poisson system, Invent. Math. 105 (1991), no. 2, 415-430. | MR 1115549 | Zbl 0741.35061

[6] C. Marchioro, E. Miot and M. Pulvirenti, The Cauchy problem for the 3-D Vlasov-Poisson system with point charges, preprint (2010) | MR 2807132

[7] S. Okabe and T. Ukai, On classical solutions in the large in time of the two-dimensional Vlasov equation, Osaka J. Math. 15 (1978), 245-261. | MR 504289 | Zbl 0405.35002

[8] K. Pfaffelmoser, Global classical solutions of the Vlasov-Poisson system in three dimensions for general initial data, Jour. Diff. Eq. 95 (1992), 281-303. | MR 1165424 | Zbl 0810.35089

[9] J. Schaeffer, Global existence of smooth solutions to the Vlasov-Poisson system in three dimensions, Comm. Partial Differential Equations 16 (1991), no. 8-9, 1313-1335. | MR 1132787 | Zbl 0746.35050

[10] S. Wollman, Global in time solution to the three-dimensional Vlasov-Poisson system, Jour. Math. Anal. Appl. 176 (1) (1996), 76-81. | MR 1222156 | Zbl 0814.35105